Regularity of Functions on the Reduced Quaternion Field in Clifford Analysis
Ji Eun Kim,
Su Jin Lim and
Kwang Ho Shon
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
We define a new hypercomplex structure of and a regular function with values in that structure. From the properties of regular functions, we research the exponential function on the reduced quaternion field and represent the corresponding Cauchy-Riemann equations in hypercomplex structures of .
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/654798.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/654798.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:654798
DOI: 10.1155/2014/654798
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().